# SDR DALA2017112908404

- Difficulty date: November 26, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 59,403 hours, 23,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4032912) DURING INSPECTION FOUND RIGHT FORWARD OVERWING EXIT LIGHT POPPED OUT IN FLIGHT.  WILL NOT STAY IN PLACE. MAINTENANCE  R/R RT FWD OVERWUING EXIT LIGHT ASSY PER B737 AMM 52-71.
